# SDR CALA2023050301331

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737-900ER
- Aircraft serial: 42819
- Aircraft time: 30,191 hours, 10,853 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 32156185
- Part serial: 10467
- Condition: Unknown
- Location: Eng 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWL ANTI  ICE LIGHT ILLUMINATED MULTPLE TIMES ON CL IMB. EXTINGUISHED W/LOW THRST REMOVED AND REPLACED #1 ENGINE COWL TAI VALVE REF AMM 30-21-11.OPERATIONAL CHK WILL FOLLOW. PARTS USED: 29-3021-9-0002,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765691  SN OFF 0467 VALVE, ANTI-ICE  OFF 29-3021-9-0002 0467 ON 29-3021-9-0002 3358 PERFORMED HIGH PWR RUN AFTER ENG 1 TAI INSTALLATION AS PER TASK 30-21-11-400-801. NO FAULT NOTED DURING BLEED SHIFT AND HIGHER PWR SETTINGS.
